Alert archive / California / Wind Advisories in 2010
Wind Advisory 3, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Jan 18, 2010, 1:35 PM PST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2010, 1:35 PM PST (21:35 UTC)
- Expired
- Jan 18, 2010, 8:00 PM PST
- In force
- 6 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
102 WWUS75 KPSR 182135 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 235 PM MST MON JAN 18 2010 .STRONG GUSTY WINDS AT JOSHUA TREE NATIONAL PARK THIS EVENING. CAZ030-190400- /O.NEW.KPSR.WI.Y.0003.100118T2135Z-100119T0400Z/ JOSHUA TREE NATIONAL PARK- INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER 135 PM PST MON JAN 18 2010 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY FOR JOSHUA TREE NATIONAL PARK...WHICH IS IN EFFECT UNTIL 8 PM PST THIS EVENING. * TIMING: STRONG SOUTH TO SOUTHEAST WINDS WILL PERSIST THIS AFTERNOON AND INTO THE EVENING HOURS TONIGHT ACROSS JOSHUA TREE NATIONAL PARK. * WIND: SUSTAINED WINDS 20 TO 40 MPH...WITH PEAK GUSTS NEAR 50 MPH ARE POSSIBLE. * IMPACTS: MOTORISTS ON EAST-WEST ORIENTED ROADWAYS SHOULD EXPECT STRONG GUSTY AND POSSIBLY DANGEROUS CROSS WINDS. SOME BLOWING DUST AND SAND MAY BE GENERATED WHICH CAN LOWER VISIBILITIES BELOW 3 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && BRECKENRIDGE $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Jan 18, 8:45 AM PST, 4 hours 50 minutes earlier.
Area forecast discussion, Jan 18, 8:45 AM PST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 945 AM MST MON JAN 18 2010 .UPDATE...UPDATED ISSUANCE TIME. && .SYNOPSIS... THE FIRST OF WHAT WILL BE MANY STORM SYSTEMS WILL MOVE INTO THE SOUTHWESTERN UNITED STATES TODAY AND BRING THE LIKELIHOOD OF RAIN WITH IT. A SECOND SYSTEM TUESDAY NIGHT WILL BRING EVEN MORE RAIN TO THE AREA. A BREAK IS EXPECTED WEDNESDAY BEFORE THE STRONGEST STORM MOVES IN THURSDAY...WHICH WILL FEATURE HEAVY RAIN...STRONG GUSTY WINDS...AND POSSIBLY THUNDERSTORMS. THE SIGNIFICANT AMOUNT OF RAIN THIS WEEK WILL LIKELY LEAD TO FLOODING BY THURSDAY IF NOT SOONER. RAIN WILL FINALLY TAPER OFF BY THE WEEKEND. && .DISCUSSION... THE FIRST IN A SERIES OF SHORTWAVE TROUGHS IS PUSHING EASTWARD THROUGH CENTRAL ARIZONA THIS MORNING. THE KIWA RADAR APPEARS TO BE OVERESTIMATING THE RAINFALL AMOUNTS WITH THIS FIRST BAND OF SHOWERS...WITH VALLEY-WIDE ASOS AND FCDMC RAIN GAUGES REPORTING RAINFALL AMOUNTS ON THE ORDER OF 0.01 TO 0.08 INCHES. LATEST SAT AND RADAR TRENDS SHOW THE BACKSIDE OF THIS FIRST BAND OF SHOWERS EXTENDING ACROSS NORTH-CENTRAL MARICOPA COUNTY...QUICKLY MOVING EASTWARD AS THE MORNING PROGRESSES. CURRENT FORECAST CALLS FOR LIGHT RAIN SHOWERS LIKELY THROUGH LATE MORNING...FOLLOWED BY A CHANCE OF SHOWERS THE REST OF THE DAY...AND THIS ALL LOOKS GOOD. FORECAST SOUNDINGS INDICATE WE SHOULD CONTINUE TO MOISTEN FROM THE TOP DOWN...WITH A WELL SATURATED AIRMASS IN PLACE BY LATE THIS EVENING WHEN THE NEXT SHORTWAVE TROUGH ENCROACHES UPON THE FORECAST AREA. AS SUCH...QPF WITH TONIGHT/S TROUGH SIGNIFICANTLY INCREASES...WITH RELATIVELY WARM AIR IN PLACE /700MB TEMPS OF ONLY -2.5 C/ AND A PREDOMINATELY SOUTHERLY FLOW LEADING TO GOOD OROGRAPHIC RAIN EVENT OVERNIGHT. RAINFALL AMOUNTS OVER THE NORTHERN HIGHER TERRAIN OF THE MARICOPA COUNTY FOOTHILLS AND EASTWARD WILL BE UPWARDS 2 INCHES BY LATE TUESDAY MORNING...WITH ONE QUARTER TO THREE QUARTERS INCH OVER THE LOWER DESERT FLOORS. THE NEXT /THIRD/ SHORTWAVE TROUGH IS ON TRACK TO MOVE THROUGH SOUTHEAST CA AND ARIZONA TUESDAY NIGHT INTO WEDNESDAY...WITH ANOTHER WET PERIOD IN STORE FOR THE VALLEY. WEDNESDAY STILL APPEARS TO BE A DOWN DAY...IN PREPARATION FOR THE THE MAIN EVENT /STORM SYSTEM NUMBER FOUR??/ ON TRACK TO MOVE THROUGH SE CA AND AZ THURSDAY/THURSDAY NIGHT. FOR DETAILS ON THIS STORM...THE PREVIOUS DISCUSSION STILL APPLIES. PREVIOUS DISCUSSION... ANOTHER SHORTWAVE TROUGH QUICKLY MOVES IN FOR TUESDAY EVENING/WEDNESDAY MORNING. MODELS ARE ALL INDICATING THIS ONE WILL HAVE STRONGER LOW LEVEL WINDS AND MORE LOW LEVEL MOISTURE THUS THE MOISTURE ADVECTION WILL BE STRONGER. STILL CONCERNED ABOUT TSTM POTENTIAL WITH THIS TROUGH AS MODELS ARE INDICATING THE AIRMASS WILL BECOME CONVECTIVELY UNSTABLE...WHICH MAY BE UNDERDONE AS WELL AS I BELIEVE THE BL WILL BE MORE MOIST THEN DEPICTED IN THE MODEL SOUNDINGS. BULK OF THE PRECIP WITH THIS TROUGH SHOULD LAND IN OUR AZ ZONES WITH ABOUT 0.5-1.0 INCHES IN THE LOWER ELEVATIONS AND UP TO UP TO TWO INCHES IN THE FOOTHILLS/MOUNTAINS NORTH TO EAST OF PHOENIX. ANY FLOODING WITH THIS EVENT MAY BE MORE LOCALIZED AND ASSOCIATED WITH AREAS THAT SEE TSTMS. WEDNESDAY LOOKS TO BE DRY FOR THE MOST PART AS A SHORTWAVE RIDGE ADVECTS OVER THE CWA. NOT EXPECTING MUCH CLEARING ESPECIALLY GIVEN HOW MOIST THE BL WILL BE. POPS INCREASE AGAIN THURSDAY AS THE MOST POTENT SHORTWAVE TROUGH MOVES ONSHORE. GFS AND ECMWF CONTINUE TO GO BERSERK WITH THIS ONE AS IMPRESSIVE HEIGHT FALLS LEAD TO A SFC LOW DEVELOPING AND TRACKING ACROSS NRN AZ. AN ASTONISHING 70+ KT LOW LEVEL JET WILL DEVELOP WHICH WILL SEND THE MOISTURE ADVECTION/ISENTROPIC LIFT AND OROGRAPHIC FORCING INTO OVERDRIVE THURSDAY/THURSDAY NIGHT. INDICATIONS THE TROUGH COULD TAKE ON A NEGATIVE TILT AS WELL WHICH WOULD LEAD TO TSTM DEVELOPMENT AND LOCALLY ENHANCED RAINFALL. SYNOPTIC WINDS ALONE MAY BE STRONG ENOUGH TO CAUSE PROBLEMS LET ALONE CONVECTIVELY ENHANCED WINDS. HEAVY RAIN IS EXPECTED DURING THE PERIOD WITH SEVERAL INCHES POSSIBLE ON TOP OF WHAT HAS ALREADY FALLEN. MAJOR WASHES AND CREEKS THROUGHOUT LA PAZ/NORTHERN MARICOPA/SRN GILA COUNTIES WILL LIKELY BE FLOWING BY THIS TIME AND POSSIBLY WITH SOME STRENGTH ALONG WITH OTHER MINOR WASHES. A FLOOD OR FLASH FLOOD WATCH WILL VERY LIKELY BE ISSUED LEADING UP TO THIS EVENT ON THURSDAY WITH ADVISORIES AND WARNINGS TO FOLLOW. WHILE MULTI-DAY RAIN EVENTS ARE NOT UNHEARD OF THIS MAY END UP BEING THE WETTEST WINTER WEEK SINCE JANUARY 1993. PRECIP BEGINS TO WIND DOWN LATE FRIDAY. SNOW LEVELS MAY FINALLY DROP LOW ENOUGH THAT THERE COULD BE SOME ACCUMULATING SNOW ABOVE 5000 FEET IN SRN GILA COUNTY AT THE TAIL END OF THE EVENT. LONG WAVE RIDGE BUILDS IN OVER THE WEEKEND FINALLY BRINGING AN END TO THE WET WEEK. && .AVIATION... NON-CONVECTIVE RAIN HAS SPREAD EASTWARD...WITH CIGS SLIGHTLY LOWER. BUT AS WEST COAST SYSTEM MOVES QUICKLY ACROSS AZ...EXPECT EVEN LOWER CIGS/VSBYS AS HEAVIER SHOWERS OVERSPREAD ALL AIRFIELDS. KPHX...KIWA...AND SURROUNDING AIRFIELDS... FIRST BAND WILL MOVE OUT OF LOCAL AREA...WITH SOME BREAKS THIS AFTERNOON. AS FRONTAL BAND MOVES INTO AZ...EXPECT AN UPSWING IN PRECIP WITH LOWER CIGS AND 5-6 SM. GOOD CONFIDENCE WE WILL STAY WITH AN EASTERLY SFC WIND AT SKY HARBOR THRU AT LEAST 19/12Z. KIPL...KBLH AND SURROUNDING AIRFIELDS... VSBY HAS ALREADY DROPPED SOMEWHAT AT EL CENTRO NAF...AND WITH MORE PRECIP MOVING INTO SOUTHEAST CALIF AHEAD OF FRONTAL BAND...MAY NEED TO LOWER CIGS/VSBYS MORE. 18Z TAF PACKAGE MAY SHOW THESE TRENDS WITH AN OVERALL IMPROVING SCENARIO FOR TAF AFT 19/12Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... WEDNESDAY THROUGH SUNDAY... OTHER THAN SOME LINGERING SHOWERS MAINLY EAST OF THE GREATER PHOENIX AREA...A TEMPORARY BREAK IN THE RAIN BETWEEN STORM SYSTEMS IS EXPECTED WEDNESDAY. THE START OF THE MOST SIGNIFICANT WETTING RAIN IS EXPECTED BY THURSDAY MORNING AND CONTINUING THROUGH THURSDAY AND THURSDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS WITH STRONG GUSTY POSSIBLY DAMAGING WINDS BY THURSDAY AFTERNOON AND NIGHT. FLOODING IS ALSO POSSIBLE ESPECIALLY IN SOUTH-CENTRAL ARIZONA PARTICULARLY IN THE UPSLOPE AREAS FROM LA PAZ COUNTY EAST ACROSS THE NORTHERN HALF OF MARICOPA COUNTY TO SOUTHERN GILA COUNTY. THE HUMIDITY WILL BE VERY HIGH WITH THE WETTING RAIN. SHOWERS AND A CHANCE OF THUNDERSTORMS WILL BE MAINLY IN SOUTH-CENTRAL ARIZONA FRIDAY AND DECREASING FROM THE WEST BY LATE FRIDAY NIGHT AND SATURDAY. DRY WEATHER IS EXPECTED TO RETURN SUNDAY. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...WANEK/INIGUEZ AVIATION...SIPPLE FIRE WEATHER...ELLIS
Hazardous weather outlook, Jan 18, 4:37 AM PST, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 537 AM MST MON JAN 18 2010 AZZ020-025>028-CAZ031>033-191300- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 537 AM MST MON JAN 18 2010 /437 AM PST MON JAN 18 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA... SOUTHWEST ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT SHOWERS WILL MOVE THROUGH TODAY AND TONIGHT AS THE FIRST OF SEVERAL STORMS ROLLS THROUGH THE SOUTHWESTERN UNITED STATES. RAINFALL AMOUNTS THROUGH TONIGHT WILL GENERALLY BE NEAR A QUARTER OF AN INCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE SECOND STORM WILL ARRIVE TUESDAY NIGHT AND LAST INTO EARLY WEDNESDAY AND BRING ANOTHER QUARTER INCH OF RAIN. THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS WITH THIS STORM WHICH COULD LEAD TO LOCALLY HIGHER RAINFALL AMOUNTS. THE THIRD AND STRONGEST STORM WILL IMPACT THE LOCAL AREA THURSDAY INTO FRIDAY. STRONG WINDS WITH GUSTS OF 50 MPH...HEAVY RAIN...AND THUNDERSTORMS WILL BE POSSIBLE WITH THIS STORM. RAINFALL TOTALS THROUGH FRIDAY COULD APPROACH TWO INCHES IN SOME AREAS. COMBINED WITH HEAVY RAIN AT UPSTREAM LOCATIONS...LOCAL WASHES WILL LIKELY BE FLOWING DURING AND AFTER THE THIRD STORM. DRY WEATHER WILL RETURN DURING THE WEEKEND THOUGH STORM RUN-OFF MAY CONTINUE FOR A FEW DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS...ESPECIALLY HEAVY RAINFALL AMOUNTS OR STRONG/DAMAGING WINDS... ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ024-191300- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 537 AM MST MON JAN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT SHOWERS WILL MOVE THROUGH TODAY AND TONIGHT AS THE FIRST OF SEVERAL STORMS ROLLS THROUGH THE SOUTHWEST. RAINFALL AMOUNTS THROUGH TONIGHT WILL GENERALLY BE RANGE FROM ONE-QUARTER TO ONE-HALF OF AN INCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE SECOND STORM WILL ARRIVE TUESDAY NIGHT AND LAST INTO EARLY WEDNESDAY AND BRING ANOTHER ONE TO TWO INCHES OF PRECIPITATION. THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS WITH THIS STORM WHICH COULD LEAD TO LOCALLY HIGHER RAINFALL AMOUNTS. THE THIRD AND STRONGEST STORM WILL IMPACT THE LOCAL AREA THURSDAY INTO FRIDAY. STRONG WINDS WITH GUSTS OF 50 MPH...HEAVY RAIN...AND THUNDERSTORMS WILL BE POSSIBLE WITH THIS STORM. RAINFALL TOTALS THURSDAY INTO FRIDAY COULD RANGE FROM TWO TO FOUR INCHES WITH WEEK- LONG TOTALS IN EXCESS OF SIX INCHES POSSIBLE. LOCAL WASHES WILL LIKELY BE FLOWING DURING AND AFTER THE THIRD STORM. THERE IS AN INCREASING THREAT OF FLOODING/FLASH FLOODING PARTICULARLY DURING THE THIRD STORM. A FLOOD OR FLASH FLOOD WATCH WILL LIKELY BE ISSUED IN THE COMING DAYS WITH ADVISORIES AND/OR WARNINGS TO FOLLOW. SNOW LEVELS DURING MOST OF THE WEEK WILL REMAIN ABOVE 6000 FEET. HOWEVER...THEY MAY FALL TO AROUND 5000-5500 FEET TOWARD THE END OF THE STORM ON FRIDAY WHICH COULD LEAD TO A FEW INCHES OF A ACCUMULATING SNOW...THOUGH A GOOD DEAL OF UNCERTAINTY REMAINS AS TO IF THE COLDER AIR WILL ARRIVE BEFORE THE PRECIPITATION ENDS. DRY WEATHER WILL RETURN DURING THE WEEKEND THOUGH STORM RUN-OFF WILL CONTINUE FOR SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS...ESPECIALLY HEAVY RAINFALL AMOUNTS AND/OR STRONG/DAMAGING WINDS...ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ030-191300- JOSHUA TREE NATIONAL PARK- 437 AM PST MON JAN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT SHOWERS WILL MOVE THROUGH TODAY AND TONIGHT AS THE FIRST OF SEVERAL STORMS ROLLS THROUGH THE SOUTHWEST. RAINFALL AMOUNTS THROUGH TONIGHT WILL GENERALLY BE RANGE FROM ONE-QUARTER TO THREE-QUARTERS OF AN INCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE SECOND STORM WILL ARRIVE TUESDAY NIGHT AND LAST INTO EARLY WEDNESDAY AND BRING ANOTHER QUARTER OF AN INCH OF RAIN. THE THIRD AND STRONGEST STORM WILL IMPACT THE LOCAL AREA THURSDAY INTO FRIDAY. STRONG WINDS WITH GUSTS OF 50 MPH...HEAVY RAIN...AND THUNDERSTORMS WILL BE POSSIBLE WITH THIS STORM. RAINFALL TOTALS THURSDAY INTO FRIDAY COULD RANGE FROM ONE TO TWO INCHES WITH WEEK- LONG TOTALS IN EXCESS OF THREE INCHES POSSIBLE. LOCAL WASHES WILL LIKELY BE FLOWING DURING AND AFTER THE THIRD STORM. THERE IS AN INCREASING THREAT OF FLOODING/FLASH FLOODING PARTICULARLY DURING THE THIRD STORM. A FLOOD OR FLASH FLOOD WATCH MAY BE ISSUED IN THE COMING DAYS. DRY WEATHER WILL RETURN DURING THE WEEKEND THOUGH STORM RUN-OFF MAY CONTINUE FOR A FEW DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS...ESPECIALLY HEAVY RAINFALL AMOUNTS AND/OR STRONG/DAMAGING WINDS...ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ021>023-191300- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- 537 AM MST MON JAN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT SHOWERS WILL MOVE THROUGH TODAY AND TONIGHT AS THE FIRST OF SEVERAL STORMS ROLLS THROUGH THE SOUTHWEST. RAINFALL AMOUNTS THROUGH TONIGHT WILL GENERALLY RANGE FROM ONE-QUARTER TO ONE INCH...WITH THE HIGHER AMOUNTS IN THE FOOTHILLS AND MOUNTAINS OF LA PAZ AND NORTHERN MARICOPA COUNTIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE SECOND STORM WILL ARRIVE TUESDAY NIGHT AND LAST INTO EARLY WEDNESDAY AND BRING ANOTHER ONE-HALF TO ONE AND ONE-HALF INCHES OF RAIN. THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS WITH THIS STORM WHICH COULD LEAD TO LOCALLY HIGHER RAINFALL AMOUNTS. THE THIRD AND STRONGEST STORM WILL IMPACT THE LOCAL AREA THURSDAY INTO FRIDAY. STRONG WINDS WITH GUSTS OF 50 MPH...HEAVY RAIN...AND THUNDERSTORMS WILL BE POSSIBLE WITH THIS STORM. RAINFALL TOTALS THURSDAY INTO FRIDAY COULD RANGE FROM ONE TO THREE INCHES WITH WEEK- LONG TOTALS OF TWO TO FOUR INCHES. A FEW SPOTS COULD RECEIVE IN EXCESS OF SIX INCHES THROUGHOUT THE WEEK. LOCAL WASHES WILL LIKELY BE FLOWING DURING AND AFTER THE THIRD STORM. THERE IS AN INCREASING THREAT OF FLOODING/FLASH FLOODING PARTICULARLY DURING THE THIRD STORM. A FLOOD OR FLASH FLOOD WATCH WILL LIKELY BE ISSUED IN THE COMING DAYS WITH ADVISORIES AND/OR WARNINGS TO FOLLOW. DRY WEATHER WILL RETURN DURING THE WEEKEND THOUGH STORM RUN-OFF MAY CONTINUE FOR A FEW DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS...ESPECIALLY HEAVY RAINFALL AMOUNTS AND/OR STRONG/DAMAGING WINDS...ACCORDING TO STANDARD OPERATING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
Nearby
Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.